I'm having really bad side effects like bleeding heavy and hair loss and bad mood swings, I'm thinking about switching to another birth control does anyone know if you have to wait a couple months before switching? And other good birth control options that stop periods?
I've never known Depo Provera to cause hair loss. That sometimes associated with opiate use or thyroid issues, for example. I'm not saying it's not possible. I've just not heard of it as a common Depo symptom before.
In order to stop your periods, you are putting a large dose of chemicals into your body (artificial hormone). That rarely comes without side effects, with any hormonal birth control. Depo Provera is the only one that tends to stop periods all together.
Is there a medical reason you are wanting to stop your periods? And are you sexually active at the moment?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 1 Apr 2014 • 2 answers
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
I took depo shot ND bled the whole 3 mths. So didn't go back for the next shot my bf has ejaculated?
Posted 27 Jun 2016 • 1 answer